Martingale representation theorem for the G-expectation

H. Mete Soner, Nizar Touzi, Jianfeng Zhang

Research output: Contribution to journalArticle

86 Scopus citations

Abstract

This paper considers the nonlinear theory of G-martingales as introduced by Peng (2007) in [16,17]. A martingale representation theorem for this theory is proved by using the techniques and the results established in Soner et al. (2009) [20] for the second-order stochastic target problems and the second-order backward stochastic differential equations. In particular, this representation provides a hedging strategy in a market with an uncertain volatility.

Original languageEnglish (US)
Pages (from-to)265-287
Number of pages23
JournalStochastic Processes and their Applications
Volume121
Issue number2
DOIs
StatePublished - Feb 2011

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Keywords

  • 2BSDE
  • BSDE
  • G-expectation
  • G-martingale
  • duality
  • nonlinear expectation
  • singular measure
  • stochastic target problem

Fingerprint Dive into the research topics of 'Martingale representation theorem for the G-expectation'. Together they form a unique fingerprint.

  • Cite this